American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Ziv Ran. Lifting of cohomology and unobstructedness of certain holomorphic maps . Bull. Amer. Math. Soc. 26 (1992) 113-117. MR 1102754.
Abstract, references, and article information
View Article: PDF

[2] Robert E. Greene and Steven G. Krantz. The stability of the Bergman kernel and the geometry of the Bergman metric. Bull. Amer. Math. Soc. 4 (1981) 111-115. MR 590822.
Abstract, references, and article information
View Article: PDF

[3] R. O. Wells Jr.. Complex manifolds and mathematical physics. Bull. Amer. Math. Soc. 1 (1979) 296-336. MR 520077.
Abstract, references, and article information
View Article: PDF

[4] Marcus W. Wright. Continuity of the Kobayashi metric in deformations and for algebraic manifolds of general type. Bull. Amer. Math. Soc. 82 (1976) 956-958. MR 0419845.
Abstract, references, and article information
View Article: PDF

[5] Oswald Riemenschneider. Dihedral singularities: invariants, equations and infinitesimal deformations. Bull. Amer. Math. Soc. 82 (1976) 745-747. MR 0407316.
Abstract, references, and article information
View Article: PDF

[6] D. Lieberman and E. Serenesi. Semicontinuity of Kodaira dimension. Bull. Amer. Math. Soc. 81 (1975) 459-460. MR 0372265.
Abstract, references, and article information
View Article: PDF

[7] Garo K. Kiremidjian. On the extension of boundary integrable almost complex structure. Bull. Amer. Math. Soc. 80 (1974) 982-985. MR 0357861.
Abstract, references, and article information
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1